MAUDE Adverse Event Report: BIOSPHERE MEDICAL, S.A. EMBOSPHERE®; EMBOLIZATION PARTICLE, NON-BIOABSORBABLE

BIOSPHERE MEDICAL, S.A. EMBOSPHERE®; EMBOLIZATION PARTICLE, NON-BIOABSORBABLE
Catalog Number S020GH
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 11/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A literature article reported a thrombotic event that occurred in the portal venous system following pse and required further evaluation and management.No device malfunction identified.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.

Brand Name
EMBOSPHERE®
Common Device Name
EMBOLIZATION PARTICLE, NON-BIOABSORBABLE
Manufacturer (Section D)
BIOSPHERE MEDICAL, S.A.
parc des nations paris nord 2
383 rue de la belle etoile
roissy-en-france, 95700
FR  95700
Manufacturer (Section G)
BIOSPHERE MEDICAL, S.A.
parc des nations paris nord 2
383 rue de la belle etoile
roissy-en-france, 95700
FR   95700
Manufacturer Contact
marie-laure patucca
parc des nations paris nord 2
383 rue de la belle etoile
roissy-en-france, 95700
FR   95700
MDR Report Key23851881
Report Number1721504-2025-00768
Device Sequence Number9599348
Product Code HCG
UDI-Device Identifier00884450402948
UDI-Public00884450402948
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K181300
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Literature
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberS020GH
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Initial Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown